Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have polycystic ovaries. Bleeding cervix when taking smear. Result of taking Microgynon?

Hi, My daughter aged 23, took the mycrogynon 30 contraceptive pill for a couple of months, but made her nauseous, she was then recommended by her GP to have the contraceptive injection . This as you know lasted her 3mths, (finished Oct 2011) she did not renew this as she was no longer in a relationship. Since this time she has not had a period at all, and now she has been diagnosed with Polycystic Ovaries, and her cervix bleeds heavily when she has a smear of has sex. She is now waiting for an appointment for a colposcopy . Could all this be down to the mycrogynon 30 contraception? Many thanks
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  22 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor